question-icon

What Are The Withdrawal Symptoms Of Klonopin?

default
Posted on Wed, 18 Oct 2017
Question: I am weaning off of Klonopin 10 percent every two weeks. I have been on 1.25 mg for one and a half years partially due to neuropathic pain from Fibromyalgia. I have been holding at 1mg for about three weeks and about a week ago I started noticing tingling in my feet and legs which aggravate my current symptoms. I have no neurological problems but I do have a history of childhood abuse and trauma. It is believed that this contributed to a CNS breakdown. I have had no other med changes nor dietary or physical changes. Is this my imagination? I was switched from Valium to Klonopin last year which I now regret bc I was having little trouble titrating from that. My p-doc doesn’t prescribe Valium. Is this likely to pass? I am also on Lamictal 150, and Seroquel 100 for PTSD...
doctor
Answered by Dr. Dr. Erion Spaho (40 minutes later)
Brief Answer:
Klonopin withdrawal symptoms and peripheral neuropathy to consider.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

It is true that hallucinations and paresthesias are possible withdrawal symptoms from Klonopin.

However, peripheral neuropathy is a condition that is necessary to be considered and evaluated.

Drugs use as a possible adverse effect is a possibility that may cause peripheral neuropathy, besides conditions such diabetes, viral infection, low vitamin B12, alcoholic use, etc.

Generally these symptoms, if confirmed that are caused by the Klonopin withdrawal, start to improve/fade after three to four weeks.

An EMG, nerves conduction study and blood tests about vitamin B levels, diabetes, etc. are necessary to understand better your condition.

Discuss with your Doctor about these issues.

Greetings.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4400 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Are The Withdrawal Symptoms Of Klonopin?

Brief Answer: Klonopin withdrawal symptoms and peripheral neuropathy to consider. Detailed Answer: Hello and thanks for using HCM. I have read your question and understand your concerns. It is true that hallucinations and paresthesias are possible withdrawal symptoms from Klonopin. However, peripheral neuropathy is a condition that is necessary to be considered and evaluated. Drugs use as a possible adverse effect is a possibility that may cause peripheral neuropathy, besides conditions such diabetes, viral infection, low vitamin B12, alcoholic use, etc. Generally these symptoms, if confirmed that are caused by the Klonopin withdrawal, start to improve/fade after three to four weeks. An EMG, nerves conduction study and blood tests about vitamin B levels, diabetes, etc. are necessary to understand better your condition. Discuss with your Doctor about these issues. Greetings.